A member asked:

I was spray painting and i inhaled the fumes(accident). i have black(color of spray paint) snot and ear wax. major headaches and dizziness. ?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

parents know. This type of activity should only be done in a well ventilated space. Please ensure you are in fresh air now. To have paint in your ears with your symptoms - it suggests that you may have taken in a fair amount. I am not an expert on this specific issue but if you were my child - I would seek medical assessment for your on-going symptoms. Take care.

Answered Nov 28, 2017

3.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...